# SDR GUU2005F00057

- Difficulty date: October 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Engine: Pwa PW118
- System (JASC): 3210 · Main Landing Gear
- Part: Hub Cap
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, RT BRAKE WEAK, LT BRAKE PULLS AIRCRAFT TO THE LT.  RESECURED LT WHEEL SPEED TRANSDUCER AND HUB CAP.  (K)
